MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reev2204 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reev2204) have been reported from the same facility.
 
Event or Problem Description
It was reported "we are having so much trouble with 3 fr single lumen piccs.It has been off the accuracy with the sherlock several times (perfect ecg graphics, but upper svc or brachiocephalic vein in chest x-rays)." it was stated this occurred twice.This report addresses the first event.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of inaccurate 3cg assisted placement is inconclusive due to poor sample condition.One 3 fr powerpicc solo catheter was provided for evaluation.The 3cg stylet t-lock assembly was returned within the catheter.The catheter extended past the 54 cm depth marker and did not appear to have been trimmed.The 3cg stylet was removed from the catheter and was found to be intact.A slight curve was observed in the polyimide tubing; however, no kinks were present.The continuity of the 3cg stylet was tested from the white fin pin and the distal tip of the wire.The signal was found to be continuous.The resistance was measured and found to be within manufacturing specification.No apparent issues were noted on the returned sample.Based on the description of the reported event, possible contributing factors include improper connections, product interference, clinical conditions.Since the reported issue could not be replicated during functional testing, the complaint remains inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11125044
Report Number3006260740-2020-21201
Device Sequence Number3606959
Product Code LJS
UDI-Device Identifier00801741155185
UDI-Public(01)00801741155185
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1193108D5
Device Lot NumberREEV2204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer04/10/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;